# SDR DALA2024011600614

- Difficulty date: July 16, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 94,146 hours, 43,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING. CORRECTIVE ACTION: ERA 609566-14AD. (2869505)
